# SDR AALA20131130001

- Difficulty date: November 30, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 43,176 hours, 7,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT NR 4 DOOR INTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED POWER SUPPLY, OPERATIONS CHECKED NORMAL.
